# SDR ASAA2014080308745

- Difficulty date: August 3, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 28,329 hours, 8,874 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT ON TAXI OUT.  ACFT GROUNDED.  COMPLETED QRH PROCEDURE, FMC DISAGREE LIGHT NO LONGER DISPLAYED.
